Research / Recherche

Research interests / intérêts de recherche

  • Stochastic analysis / analyse stochastique
  • Probability theory / théorie des probabilités
  • Mathematical finance / mathématiques financières

Publications

  • L. Gu, Y. Lin, J. Yang: On the existence of shadow prices for optimal investment with random endowment. Stochastics, Volume 89, Issue 6-7: Proceedings of the Hammamet Conference, 19-23 October 2015, Pages 1082-1103, 2017. [PDF] [arXiv][DOI].
  • Y. Lin, J. Yang: Utility maximization problem with random endowment and transaction costs: when wealth may become negative. Stochastic Analysis and Applications, Volume 35, Issue 2, 2017, Pages 257-278. [PDF] [arXiv] [DOI].
  • L. Gu, Y. Lin, J. Yang: On the dual problem of utility maximization in incomplete markets. Stochastic Processes and their Applications, Volume 126, Issue 4, April 2016, Pages 1019–1035. [PDF] [arXiv] [DOI].

Preprints

Advertisements